# SDR SWAA2023051527168

- Difficulty date: April 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Broken
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 651GB SUPPORT ANGLE AT RT WING 2023-238052<[01] REPLACED SUPPORT ANGLE AT RT WING LOC. ON ACCESS PANEL 651GB IAW B737-700 SRM 51-10-02 ITEM 9;[02] CORRECTED STEP 1  REPLACED SUPPORT ANGLE AT RT WING LOC. ON ACCESS PANEL 651GB IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02;[03] REPLACED SUPPORT ANGLE AT RT WING LOC. ON ACCESS PANEL 651GB IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02
